# SDR DJF2008F00010

- Difficulty date: July 29, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N429LX
- Make and model: Beech 400A
- Aircraft serial: RK265
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Severed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

REPORTED CO-PILOT`S ROLL TRIM WOULD NOT TRIM WHEN MOVED TO THE RT.  MAINTENANCE FOUND THE ROLL TRIM WIRING SEVERED AT THE YOKE.  THE WIRING HAD CONTACTED THE PRIMARY FLIGHT DISPLAY.  THE WIRING WAS REPAIRED AND THE ACFT WAS RETURNED TO SERVICE.  (S)
